# SDR CALA2024052001526

- Difficulty date: May 18, 2024
- Submitted: May 21, 2024
- Operation: Air carrier
- Aircraft: N655UA
- Make and model: Boeing 767322
- Aircraft serial: 25393
- Aircraft time: 122,601 hours, 19,091 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Landing
- Part number: 148T328013
- Condition: Corroded
- Location: Bs 1809 S30-36
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT 313AL SEC 48 TAIL COMPARTMENT ACESS BETWEEN STA 1809.5 LH AND S-30 TO S-36WAS FOUND CORROSION. SEE IMAGES FOR FUTHER DETAILS. TION ON THE EXISTENT HOLES ON AIRCRAFT SKIN, AT AREA OF STRINGER S 30LH, 32LH AND 36LH, ACCORDING TO B767 NDT MANUAL PART 6, 51-0 0-16 TO ENSURE THAT THEY WERE FREE OF DAMAGE, AND THEY WERE OK. THE STRINGERS 30LH, 32LH AND 36LH, STA 1809,50, WERE REPLACED, A CCORDING TO SRM 53-80-03-0I-1, (MATERIAL INFORMATION 7075 T62 - 0.063", PO#4113226645, BAC1498-144 AND BAC 1498-143). THE STRING ERS WERE MADE ACCORDING TO DWG 148T3280. IT WAS PERFORMED INSPEC
